Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 5, 2016Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 5, 2016, 6:08 PM EDT for Coweta County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2016, 6:08 PM EDT (22:08 UTC)
Expired
Aug 5, 2016, 6:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
722 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

259 
WWUS82 KFFC 052208
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT FRI AUG 5 2016
 
GAZ053-052245-
COWETA GA-
608 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 645 PM EDT...

AT 608 PM EDT...A STRONG THUNDERSTORM WAS OVER NEWNAN...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...SENOIA...GRANTVILLE...LUTHERSVILLE...MORELAND...
SHARPSBURG...TURIN...HARALSON...EAST NEWNAN...CORINTH...THOMAS
CROSSROADS... ARNCO-SARGENT AND MADRAS.

LAT...LON 3350 8472 3341 8462 3336 8458 3332 8452
      3325 8450 3324 8451 3322 8462 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8472
      3322 8485 3319 8486 3322 8486 3323 8494
      3340 8497
TIME...MOT...LOC 2208Z 336DEG 11KT 3335 8482 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:07 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 5, 3:07 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
307 PM EDT FRI AUG 5 2016

.SHORT TERM /Tonight through Saturday Night/...
Afternoon showers and thunderstorms expected to continue into the
evening hours with daytime heating. Satellite imagery shows large
area of dry air sinking into north Georgia, which will heighten
wind threat across the northern CWA with developing strong
thunderstorms. PWs remain in the 1.75-2.00 inch range,
particularly across the southern CWA, and heavy rain /and the
potential for localized flooding/ will remain a threat associated
with any storm.

Chance pops continue Saturday, but with front approaching from the
north/northwest, and best moisture limited to the southern CWA,
have skewed higher pops towards these areas with slightly lower
pops along the I-85 corridor.

Temperatures remain warm and slightly above normal through the
short term. Heat index values fall in the 100-104 range across the
majority of the area for Saturday.

31

.LONG TERM /Sunday through Friday/...
Unsettled weather will persist for much of the extended portion of
the forecast.

A 500mb trough is expected to linger across the SE states well into
next week. Models do prog an upper low/open wave to form and meander
across the SE during the same time-frame. These features should lend
some upper support to precip development across the area.

At the surface...an old frontal boundary will remain nearly
stationary across central GA through the period. Several weak waves
of low pressure are progged to move along the boundary...each
helping to enhance precip development.

So, with low pressure aloft and at the surface, good chances for
precip are anticipated for next week. At this time, QPF for the
period ranges from one to three inches...with the higher amounts
across the southern  CWFA. The heavier rain axis/precip amounts will
possibly change...depending upon where the lows set up.

The increased cloud cover and precip chances next week will provide
a break from the high temperatures in the 90s.

NListemaa

&&

.AVIATION...
18Z Update...
Afternoon convection expected through daytime heating, then will
gradually taper off into the late evening hours. Gusty winds are
expected in/near convection. Winds have largely shifted to the
west and expected them to remain SW-NW through the period. IFR
conditions possible after 08-09z Saturday, but with drier air over
the state, have only gone FEW-SCT008 through 14z. SCT CU expected
late morning, with storms possible again 19-23z.

//ATL Confidence...18Z Update...
Medium on morning cigs.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  94  73  93 /  30  40  30  60
Atlanta         75  93  74  92 /  20  40  30  60
Blairsville     68  87  69  86 /  20  50  30  60
Cartersville    72  94  73  91 /  20  40  30  60
Columbus        76  96  75  94 /  30  30  30  40
Gainesville     73  91  73  90 /  30  40  30  60
Macon           74  96  73  95 /  30  30  30  40
Rome            71  93  73  93 /  10  40  30  60
Peachtree City  71  94  72  92 /  20  40  30  50
Vidalia         74  92  74  95 /  40  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....NListemaa
AVIATION...31
Hazardous weather outlook, Aug 5, 11:56 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT FRI AUG 5 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1156 AM EDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. A FEW OF THE STORMS
COULD BE STRONG...PRODUCING WIND GUSTS AROUND 40 MPH AND AND
FREQUENT LIGHTNING STRIKES.

DUE TO ABUNDANT MOISTURE AND THE SLOW MOVEMENT OF ANY STORMS
TODAY...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. THERE IS AN
INCREASED POTENTIAL FOR LOCALIZED FLOODING. IN ADDITION...PONDING
OF WATER IN LOW LYING AREAS AND/OR TEMPORARY MINOR STREET
FLOODING WILL DEFINITELY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AS WE APPROACH SUNDAY AND INTO NEXT WEEK...A VERY MOIST AIRMASS
WILL LEAD TO ENHANCED RAIN CHANCES FOR THE ENTIRE WEEK. ALTHOUGH
THE OVERALL STRENGTH OF STORMS WILL BE LIMITED...A PROLONGED
PERIOD OF POTENTIALLY HEAVY RAINFALL EACH DAY COULD LEAD TO
LOCALIZED FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 5, 3:48 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 5 2016

GAZ030-031-052030-
PAULDING GA-POLK GA-
348 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR PAULDING AND EASTERN POLK
COUNTIES UNTIL 430 PM EDT...

AT 348 PM EDT...A STRONG THUNDERSTORM WAS OVER BRASWELL...OR NEAR
DALLAS...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DALLAS...POWDER
SPRINGS...ROCKMART...HIRAM...ARAGON...BRASWELL...
TAYLORSVILLE...YORKVILLE...BURNT HICKORY RIDGE...BROWNSVILLE...NEW
HOPE... VAN WERT AND NEW GEORGIA.

LAT...LON 3409 8498 3408 8492 3408 8487 3399 8474
      3395 8474 3395 8472 3379 8472 3377 8488
      3381 8503 3384 8504 3390 8504 3391 8507
      3401 8511
TIME...MOT...LOC 1948Z 321DEG 15KT 3399 8492
Special weather statement, Aug 5, 4:23 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI AUG 5 2016

GAZ041-052115-
HARALSON GA-
423 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON COUNTY UNTIL 515 PM
EDT...

AT 423 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCHANAN...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...WACO...FELTON...DRAKETOWN AND EUBANK
LAKE.

LAT...LON 3390 8538 3390 8522 3391 8521 3391 8519
      3390 8504 3381 8504 3381 8505 3372 8505
      3369 8513 3370 8513 3365 8529 3365 8534
TIME...MOT...LOC 2023Z 326DEG 13KT 3380 8515
Special weather statement, Aug 5, 4:39 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT FRI AUG 5 2016

GAZ031-042-052115-
PAULDING GA-CARROLL GA-
439 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING AND
NORTHEASTERN CARROLL COUNTIES UNTIL 515 PM EDT...

AT 439 PM EDT...A STRONG THUNDERSTORM WAS NEAR TEMPLE...OR 10 MILES
EAST OF BUCHANAN...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VILLA RICA...TEMPLE AND TREASURE LAKE.

LAT...LON 3372 8505 3381 8505 3381 8504 3386 8504
      3390 8503 3387 8488 3378 8490 3373 8490
      3373 8491 3372 8490 3361 8491 3357 8490
      3371 8506
TIME...MOT...LOC 2039Z 307DEG 22KT 3378 8500
Special weather statement, Aug 5, 5:11 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT FRI AUG 5 2016

GAZ043-044-052200-
SOUTH FULTON GA-DOUGLAS GA-
511 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND DOUGLAS COUNTIES
UNTIL 600 PM EDT...

AT 511 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHATTAHOOCHEE HILL
COUNTRY...OR 8 MILES SOUTHEAST OF DOUGLASVILLE...MOVING SOUTHEAST AT
20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DOUGLASVILLE...EAST POINT...UNION CITY...COLLEGE PARK...FAIRBURN...
PALMETTO...CHATTAHOOCHEE HILL COUNTRY...CHAPEL HILL...FAIRPLAY...
CAMPBELLTON...HANNAH AND BILL ARP.

LAT...LON 3362 8488 3376 8467 3363 8446 3355 8446
      3352 8459 3350 8461 3351 8462 3351 8482
      3353 8482 3355 8483 3357 8481 3358 8486
TIME...MOT...LOC 2111Z 317DEG 15KT 3364 8469
Special weather statement, Aug 5, 5:27 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT FRI AUG 5 2016

GAZ013-052200-
PICKENS GA-
527 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 600 PM
EDT...

AT 526 PM EDT...A STRONG THUNDERSTORM WAS NEAR TALKING ROCK...OR NEAR
JASPER...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...NELSON...TALKING ROCK...MARBLEHILL...LAKE
TAMARACK...HINTON... TALMADGE...BLAINE...SEQUOYAH LAKE AND TATE.

LAT...LON 3447 8432 3447 8428 3443 8426 3438 8426
      3438 8439 3437 8440 3439 8443 3438 8458
      3441 8458 3441 8465 3454 8465 3456 8450
      3455 8448 3456 8449 3456 8448 3455 8447
      3456 8443 3455 8437 3456 8437 3456 8435
TIME...MOT...LOC 2126Z 322DEG 10KT 3447 8449
Special weather statement, Aug 5, 6:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT FRI AUG 5 2016

GAZ053-052245-
COWETA GA-
608 PM EDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 645 PM EDT...

AT 608 PM EDT...A STRONG THUNDERSTORM WAS OVER NEWNAN...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...SENOIA...GRANTVILLE...LUTHERSVILLE...MORELAND...
SHARPSBURG...TURIN...HARALSON...EAST NEWNAN...CORINTH...THOMAS
CROSSROADS... ARNCO-SARGENT AND MADRAS.

LAT...LON 3350 8472 3341 8462 3336 8458 3332 8452
      3325 8450 3324 8451 3322 8462 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8472
      3322 8485 3319 8486 3322 8486 3323 8494
      3340 8497
TIME...MOT...LOC 2208Z 336DEG 11KT 3335 8482

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 9:30 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe30 min
Aug 4, 10:10 PM EDTSpecial Weather StatementFFCClarke35 min
Aug 4, 10:45 PM EDTSpecial Weather StatementFFCClarke45 min
Aug 4, 11:36 PM EDTAreal Flood WarningFFCClarke, Oconee, Oglethorpe6 hr
Aug 4, 11:53 PM EDTSpecial Weather StatementFFCGilmer37 min
Aug 5, 12:37 AM EDTSpecial Weather StatementFFCDawson53 min
Aug 5, 2:21 PM EDTSpecial Weather StatementFFCTalbot39 min
Aug 5, 2:23 PM EDTSpecial Weather StatementFFCFloyd37 min
Aug 5, 2:56 PM EDTSpecial Weather StatementFFCBartow, Floyd49 min
Aug 5, 3:03 PM EDTSpecial Weather StatementFFCTalbot, Taylor42 min
Aug 5, 3:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 5, 3:48 PM EDTSpecial Weather StatementFFCPaulding42 min
Aug 5, 4:23 PM EDTSpecial Weather StatementFFCHaralson52 min
Aug 5, 4:28 PM EDTSevere Thunderstorm WarningFFCHaralson17 min
Aug 5, 4:39 PM EDTSpecial Weather StatementFFCDouglas36 min
Aug 5, 5:11 PM EDTSpecial Weather StatementFFCDouglas49 min
Aug 5, 5:27 PM EDTSpecial Weather StatementFFCPickens33 min
Aug 5, 6:55 PM EDTSpecial Weather StatementFFCMeriwether, Pike50 min
Aug 5, 6:58 PM EDTSpecial Weather StatementFFCSpalding47 min
Aug 5, 7:45 PM EDTSpecial Weather StatementFFCPike, Upson30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.